Free Access
Volume 43, Number 4, July-August 2009
Special issue on Numerical ODEs today
Page(s) 709 - 720
Published online 08 July 2009
  1. C. Böckmann and P. Pornsawad, Iterative Runge-Kutta-type methods for nonlinear ill-posed problems. Inverse Problems 24 (2008) 025002. [CrossRef] [MathSciNet] [Google Scholar]
  2. J. Daniel, W.B. Gragg, L. Kaufman and G.W. Stewart, Reorthogonalization and stable algorithms for updating the Gram-Schmidt QR factorization. Math. Comp. 30 (1976) 772–795. [Google Scholar]
  3. V.L. Druskin and L.A. Knizhnerman, Krylov subspace approximations of eigenpairs and matrix functions in exact and computer arithmetic. Numer. Lin. Alg. Appl. 2 (1995) 205–217. [CrossRef] [Google Scholar]
  4. H.W. Engl, K. Kunisch and A. Neubauer, Convergence rates for Tikhonov regularization of nonlinear ill-posed problems. Inverse Problems 5 (1989) 523–540. [CrossRef] [MathSciNet] [Google Scholar]
  5. B. Hackl, Geometry Variations, Level Set and Phase-field Methods for Perimeter Regularized Geometric Inverse Problems. Ph.D. Thesis, Johannes Keppler Universität Linz, Austria (2006). [Google Scholar]
  6. M. Hanke, A regularizing Levenberg-Marquardt scheme, with applications to inverse groundwater filtration problems. Inverse Problems 13 (1997) 79–95. [CrossRef] [MathSciNet] [Google Scholar]
  7. M. Hanke, A. Neubauer and O. Scherzer, A convergence analysis of the Landweber iteration for nonlinear ill-posed problems. Numer. Math. 72 (1995) 21–37. [CrossRef] [MathSciNet] [Google Scholar]
  8. M. Hochbruck and C. Lubich, On Krylov subspace approximations to the matrix exponential operator. SIAM J. Numer. Anal. 34 (1997) 1911–1925. [CrossRef] [MathSciNet] [Google Scholar]
  9. M. Hochbruck and A. Ostermann, Explicit exponential Runge-Kutta methods for semilinear parabolic problems. SIAM J. Numer. Anal. 43 (2005) 1069–1090. [CrossRef] [MathSciNet] [Google Scholar]
  10. M. Hochbruck, M. Hönig and A. Ostermann, A convergence analysis of the exponential Euler iteration for nonlinear ill-posed problems. Inv. Prob. 25 (2009) 075009. [CrossRef] [Google Scholar]
  11. M. Hochbruck, A. Ostermann and J. Schweitzer, Exponential Rosenbrock-type methods. SIAM J. Numer. Anal. 47 (2009) 786–803. [CrossRef] [Google Scholar]
  12. T. Hohage and S. Langer, Convergence analysis of an inexact iteratively regularized Gauss-Newton method under general source conditions. Journal of Inverse and Ill-Posed Problems 15 (2007) 19–35. [CrossRef] [MathSciNet] [Google Scholar]
  13. M. Hönig, Asymptotische Regularisierung schlecht gestellter Probleme mittels steifer Integratoren. Diplomarbeit, Universität Karlsruhe, Germany (2004). [Google Scholar]
  14. B. Kaltenbacher, A. Neubauer and O. Scherzer, Iterative Regularization Methods for Nonlinear Ill-Posed Problems. De Gruyter, Berlin, New York (2008). [Google Scholar]
  15. A. Neubauer, Tikhonov regularization for non-linear ill-posed problems: optimal convergence rates and finite-dimensional approximation. Inverse Problems 5 (1989) 541–557. [CrossRef] [MathSciNet] [Google Scholar]
  16. A. Rieder, On the regularization of nonlinear ill-posed problems via inexact Newton iterations. Inverse Problems 15 (1999) 309–327. [CrossRef] [MathSciNet] [Google Scholar]
  17. A. Rieder, On convergence rates of inexact Newton regularizations. Numer. Math. 88 (2001) 347–365. [CrossRef] [MathSciNet] [Google Scholar]
  18. A. Rieder, Inexact Newton regularization using conjugate gradients as inner iteration. SIAM J. Numer. Anal. 43 (2005) 604–622. [CrossRef] [MathSciNet] [Google Scholar]
  19. A. Rieder, Runge-Kutta integrators yield optimal regularization schemes. Inverse Problems 21 (2005) 453–471. [CrossRef] [MathSciNet] [Google Scholar]
  20. T.I. Seidman and C.R. Vogel, Well-posedness and convergence of some regularization methods for nonlinear ill-posed problems. Inverse Problems 5 (1989) 227–238. [CrossRef] [MathSciNet] [Google Scholar]
  21. D. Showalter, Representation and computation of the pseudoinverse. Proc. Amer. Math. Soc. 18 (1967) 584–586. [CrossRef] [MathSciNet] [Google Scholar]
  22. U. Tautenhahn, On the asymptotical regularization of nonlinear ill-posed problems. Inverse Problems 10 (1994) 1405–1418. [CrossRef] [MathSciNet] [Google Scholar]
  23. J. van den Eshof and M. Hochbruck, Preconditioning Lanczos approximations to the matrix exponential. SIAM J. Sci. Comp. 27 (2006) 1438–1457. [CrossRef] [MathSciNet] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you